MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number RF621 SMN 10464525
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2019-00267 was filed for the same event.The customer contacted the siemens customer care center (ccc) and reported that discordant elevated cardiac troponin i (tni) patient results were obtained on a dimension exl 200 instrument.Siemens is investigating the event.
 
Event or Problem Description
Discordant, elevated cardiac troponin i (tni) results were obtained on a patient's samples on a dimension exl 200 instrument.The dimension exl results were reported to the physician(s).The patient samples had initially been processed on the same day on a non-siemens instrument resulting lower but above the customer's reference range for that troponin i methodology.The patient samples were also processed on a second non-siemens instrument with a troponin t methodology.The results were lower but also above the reference interval for that methodology.There are no known reports of patient intervention or adverse health consequences due to the discordant tni results.
 
Additional Manufacturer Narrative
Original mdr 2517506-2019-00268 was filed (b)(6) 2019.Additional information (b)(6) 2019): siemens headquarters support center (hsc) has completed the investigation of the event.The event reported was regarding repeatable, elevated troponin i (tni) results for one patient on the dimension exl system.Samples from the same patient were also tested using a non-siemens alternate methodology on a non-siemens instrument and results were elevated relative to the troponin i 99th percentile reference range.The patient was taken to the cardiac catheterization lab and a stent was implanted indicating the patient was symptomatic of a cardiac issue at the time of the elevated troponin results.Instrument data was evaluated and no malfunction was identified with the tni assay or the dimension exl instrument.Dimension exl tni quality control (qc) and calibration were within expected ranges at the time of the event.No other patient samples were reported to have had discordant tni results.The customer remains operational.The device is performing within specification.No further evaluation is required.Section h6 has been updated to reflect the investigation conclusions.Mdr 2517506-2019-00267 supplement 1 was filed for the same event.

Brand Name
DIMENSION
Common Device Name
DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8745139
Report Number2517506-2019-00268
Device Sequence Number1680704
Product Code MMI
UDI-Device Identifier00842768022067
UDI-Public00842768022067
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2019
Device Catalogue NumberRF621 SMN 10464525
Device Lot NumberEC9241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR